Trusted Help Available 24/7. Privacy Guaranteed.

Free 24 Hour Helpline Get Help Now

877-711-4673

your face on drugs heroin

Heroin is well-known for its potentially addicting high as well as its overdose rates. But what about the way that heroin makes you look? Continuous heroin users tend to be extremely thin and sickly looking. In fact there is even a name for it, it is called “heroin chic”. But how “chic” is it really? As we all know, we thought we looked way better than we actually did when we were using. So let’s take a look in the mirror.

This is Your Face on Drugs: Heroin

Ugly features in appearance

Believe it or not but your face on heroin is really unattractive. You appear very skinny and unhealthy, unkempt and less hygienic. Heroin ages you big time due to the weight loss. You lose the radiance in your skin due to dryness and it seems to sag and droop.

Your veins are all collapsed; you will have abscesses, pus discharge from the scars all over your body due to regular injection of the drug. And fashion is total waste of time because most of it is spent covering up your track marks. You may wear long sleeves in the middle of the summer when you go out if you even go out. You could have scabs on their face due to picking and itchiness that heroin use causes.

Droopy stance

You definitely aren’t standing up straight on heroin. Most heroin users have a droopy stance or slouch to them. You have trouble sitting, standing or changing positions. You appear lost in your own world. You have to drag yourself to walk, because your legs and arms feel so heavy.

Constricted pupils

When the human eye is exposed to bright light, there is constriction of pupil to prevent aberrations due to light rays. Due to aging, the pupil naturally becomes smaller and does not open wide in dim light, but you on heroin will have constricted pupils which do not respond to changes in light. Pin point pupils are observed in during an overdose too.

Poor hygiene

Heroin addicts do not take proper care of themselves and you are no exception. You will probably slowly stop taking showers and changing your clothes. This also will cause you to smell.  You won’t really care anymore to even fix hair or perform other grooming tasks. If you are smoking heroin you probably will have very poor dental hygiene. Your teeth may be yellow and or decaying.

Runny nose

Heroin abusers who snort heroin are much prone to respiratory problems. This causes you to have a runny nose with heavy mucous discharge. Your nose will appear red like you are sick. You may have flu like symptoms making you appear even sicklier. Many times your nose will be red from doing heroin through any means because of the warmth and itchiness heroin produces.

Watery eyes

You will probably have watery eyes. So pretty much you will just look sick all the time. You may also have dark circles around your eyes. The raccoon look has never been cool. Snorting heroin may lead to ocular candidiasis.

Pale clammy skin

Using heroin will cause you to have cool, moist and pale skin. It is because of lack of proper nutrition and hygiene. It also may be due to fall in blood pressure and heart rate which will result in improper blood supply. If you use heroin consistently you probably will have a bluish tint to your skin and nails.

Not active in attitude

On heroin you are always drowsy or in a trance like state. They have lethargy and apathetic attitude towards their education, family or work. Your voice and speech will be slurred. You have attention and concentration deficits. You may even neglect your important tasks which results in declined performance at school, college or work.

Whichever way you look at it, heroin use is not a good look. On anyone. Luckily, many of the effects heroin has on appearance can be reversed once you stop using heroin. Many people in recovery can attest to that. Stay sober and stay pretty.

If you or someone you know is in need of heroin addiction treatment, please call us at 1-800-951-6135 NOW.

Pin It on Pinterest

Share This